Journal Report

EUROPEAN JOURNAL OF CONTROL

Download PDF
Journal Information
Journal Title
EUROPEAN JOURNAL OF CONTROL
Publisher
ELSEVIER
ISSN
0947-3580
E-ISSN
1435-5671
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Observability enforcing decoupling-based sensorless field-oriented control scheme for PMSM drives
Zsanett Bertók, Péter Stumpf, Csaba Budai
2026-11 Vol. 92 Pages 101672
Active fault-tolerant sliding mode control for bioethanol production using a complex pressure swing adsorption plant with Kalman filter-based estimation
Gerardo Ortiz-Torres, Alexis U. Salas-Villalobos, Jesse Y. Rumbo-Morales et al.
2026-11 Vol. 92 Pages 101626
Robust estimation for continuous-time parameter-varying persidskii systems
Denis Efimov, Christophe Combastel, Ali Zolghadri
2026-11 Vol. 92 Pages 101668
Binary-output based identification of FIR systems under stochastic data tampering attacks
Yadong Wang, Fenghe Li, Jin Guo
2026-11 Vol. 92 Pages 101663
Attraction domain and asymptotical feedback reachability of probabilistic logical control systems
Zhitao Li, Yong Ding, Yuqian Guo
2026-11 Vol. 92 Pages 101674
Robust depth stabilization of autonomous underwater vehicle using reverse polytopic input constraints
Vadapalli Siddhartha, Atanu Panda, Subhasish Mahapatra
2026-11 Vol. 92 Pages 101631
Finite-time synchronization of complex networks with unknown node dynamics: A dual-network data-driven control approach
Haiyi Sun, Pengfei Wang, Jinbao Wang
2026-11 Vol. 92 Pages 101675
Control of a self-balancing robot by energy shaping
Isaac Gandarilla, Víctor Santibáñez, Jesús Sandoval
2026-11 Vol. 92 Pages 101628
Non-parametric trajectory tracking control and swing suppression for three-dimensional overhead cranes with double-pendulum dynamics
Nhat Huy Vo, Dinh Hiep Nguyen, Thi Mai Hoang et al.
2026-11 Vol. 92 Pages 101676
Infinite-horizon optimal control for linear parabolic equations under control constraints
A.H. Qamlo, G.M. Bahaa
2026-11 Vol. 92 Pages 101664
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 02:53